Vervollständigung streng ausgeglichener Limesvektorräume I.

Sten Bjon

Mathematica Scandinavica (1977)

  • Volume: 41, page 249-264
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Bjon, Sten. "Vervollständigung streng ausgeglichener Limesvektorräume I.." Mathematica Scandinavica 41 (1977): 249-264. <>.

author = {Bjon, Sten},
journal = {Mathematica Scandinavica},
language = {ger},
pages = {249-264},
title = {Vervollständigung streng ausgeglichener Limesvektorräume I.},
url = {},
volume = {41},
year = {1977},

AU - Bjon, Sten
TI - Vervollständigung streng ausgeglichener Limesvektorräume I.
JO - Mathematica Scandinavica
PY - 1977
VL - 41
SP - 249
EP - 264
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.